# SDR AALA202406242650

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 50,473 hours, 18,985 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR STICKS IN FRAME, DIFFICULT TO OPEN FROM COCKPIT SIDE. FOUND COCKPIT DOOR CLEARANCE C BETWEEN DOOR AND LAVATORY WALL TO BET OO SMALL. ADJUSTED CLEARANCE TO BE WITHIN LIMITS PER AMM 52-51-00.
